Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 239, NWS Tulsa, OK

May 14, 20097 counties in Oklahoma; Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 14, 2009, 12:09 AM CDT for 7 counties in Oklahoma; Sebastian County, Arkansas. It was in force for 81 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2009, 12:09 AM CDT (05:09 UTC)
Expired
May 14, 2009, 1:30 AM CDT
In force
81 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 31 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 12:25 AM CDTTSTM WND DMG2 N Enterprise, OKSEVERAL LARGE TREE LIMBS DOWN. ALSO NUMEROUS SMALLER LIMBS DOWNED ACROSS THE ENTIRE COUNTY.
May 14, 12:58 AM CDTTSTM WND DMG2 S Milltown, ARLARGE TREE DOWN. TIME ESTIMATED VIA RADAR.
May 14, 1:06 AM CDTTSTM WND DMG2 E Panola, OKSEVERAL LARGE TREE LIMBS BLOWN DOWN
May 14, 1:15 AM CDTTSTM WND DMGRed Oak, OKSEVERAL LARGE TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:36 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 140509
SVRTSA
ARC131-OKC061-077-079-091-101-121-135-140630-
/O.NEW.KTSA.SV.W.0239.090514T0509Z-090514T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1209 AM CDT THU MAY 14 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHEASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 130 AM CDT

* AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM TAMAHA TO KINTA TO 7 MILES NORTHWEST OF
  CANADIAN...MOVING SOUTHEAST AT 40 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...LEQUIRE...
  CANADIAN...KEOTA...KINTA...MCCURTAIN...GANS...BOKOSHE...QUINTON...
  SPIRO...PANAMA...WISTER...POTEAU...WILBURTON...POCOLA...CAMERON...
  BONANZA...HOWE...HACKETT...EXCELSIOR...MIDLAND...RED OAK...
  HARTFORD...HEAVENER...HUNTINGTON...BENGAL...MANSFIELD AND FANSHAWE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3510 9415 3507 9423 3496 9422 3496 9423
      3495 9431 3495 9437 3492 9444 3480 9445
      3480 9515 3525 9583 3538 9528 3551 9498
      3515 9412
TIME...MOT...LOC 0510Z 294DEG 35KT 3539 9497 3513 9520
          3524 9571

$$
3 follow-up statements
000 
WWUS54 KTSA 140533
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1233 AM CDT THU MAY 14 2009

OKC091-140543-
/O.CAN.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
MCINTOSH OK-
1233 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCINTOSH COUNTY
IS CANCELLED...

LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
      3492 9444 3480 9445 3480 9515 3516 9569
      3533 9538 3531 9535 3533 9534 3535 9513
      3543 9492 3515 9412
TIME...MOT...LOC 0533Z 294DEG 35KT 3530 9472 3516 9488
          3503 9507 3517 9556

$$

ARC131-OKC061-077-079-101-121-135-140630-
/O.CON.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
SEBASTIAN AR-MUSKOGEE OK-SEQUOYAH OK-HASKELL OK-LE FLORE OK-
PITTSBURG OK-LATIMER OK-
1233 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN LATIMER...NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...
HASKELL...SOUTHERN SEQUOYAH...SOUTHERN MUSKOGEE AND SOUTHERN
SEBASTIAN COUNTIES...

AT 1233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COWLINGTON TO MILTON TO RED OAK TO 7 MILES NORTHWEST
OF FEATHERSTON...MOVING SOUTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BOKOSHE...
FEATHERSTON...SPIRO...PANAMA...SCULLYVILLE...SHADY POINT...POCOLA...
ROCK ISLAND...CAMERON...BONANZA...JENSON...POTEAU...WISTER...
WILBURTON...HACKETT...HOWE...FANSHAWE...EXCELSIOR...PANOLA...
MIDLAND...ARKOLA...HEAVENER...HARTFORD...WITCHERVILLE...RED OAK...
PATTERSON...HUNTINGTON...DAYTON...MANSFIELD...CROSSROADS...LIBERTY...
MILLTOWN...BENGAL...SUMMERFIELD AND HODGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
      3492 9444 3480 9445 3480 9515 3516 9569
      3533 9538 3531 9535 3533 9534 3535 9513
      3543 9492 3515 9412
TIME...MOT...LOC 0533Z 294DEG 35KT 3530 9472 3516 9488
          3503 9507 3517 9556

$$
000 
WWUS54 KTSA 140550
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1250 AM CDT THU MAY 14 2009

OKC101-140600-
/O.CAN.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
MUSKOGEE OK-
1250 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MUSKOGEE COUNTY IS
CANCELLED...

LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
      3492 9444 3480 9445 3480 9515 3515 9565
      3525 9536 3528 9499 3537 9474 3515 9412
TIME...MOT...LOC 0550Z 294DEG 35KT 3521 9454 3500 9488
          3493 9509 3512 9544

$$

ARC131-OKC061-077-079-121-135-140630-
/O.CON.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
SEBASTIAN AR-SEQUOYAH OK-HASKELL OK-LE FLORE OK-PITTSBURG OK-
LATIMER OK-
1250 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN LATIMER...NORTHEASTERN PITTSBURG...NORTHERN LE FLORE...
SOUTHERN HASKELL...SOUTHERN SEQUOYAH AND SOUTHERN SEBASTIAN
COUNTIES...

AT 1249 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCULLYVILLE TO FANSHAWE TO RED OAK TO FEATHERSTON...
MOVING SOUTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHADY POINT...
POCOLA...CAMERON...BONANZA...QUINTON...ROCK ISLAND...JENSON...
POTEAU...HACKETT...WISTER...EXCELSIOR...HOWE...MIDLAND...
WITCHERVILLE...ARKOLA...HARTFORD...HEAVENER...HUNTINGTON...DAYTON...
CROSSROADS...MANSFIELD...PATTERSON...MILLTOWN...LIBERTY...FANSHAWE...
SUMMERFIELD AND HODGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
      3492 9444 3480 9445 3480 9515 3515 9565
      3525 9536 3528 9499 3537 9474 3515 9412
TIME...MOT...LOC 0550Z 294DEG 35KT 3521 9454 3500 9488
          3493 9509 3512 9544

$$
000 
WWUS54 KTSA 140606
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CDT THU MAY 14 2009

OKC135-140616-
/O.CAN.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
SEQUOYAH OK-
106 AM CDT THU MAY 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SEQUOYAH COUNTY IS
CANCELLED...

LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
      3492 9444 3480 9445 3480 9515 3505 9550
      3510 9523 3513 9481 3529 9451 3515 9412
TIME...MOT...LOC 0606Z 294DEG 35KT 3514 9436 3494 9455
          3493 9470 3486 9491 3503 9533

$$

ARC131-OKC061-077-079-121-140630-
/O.CON.KTSA.SV.W.0239.000000T0000Z-090514T0630Z/
SEBASTIAN AR-HASKELL OK-LE FLORE OK-PITTSBURG OK-LATIMER OK-
106 AM CDT THU MAY 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHERN LATIMER...EASTERN PITTSBURG...CENTRAL LE FLORE...
SOUTHERN HASKELL AND SOUTHERN SEBASTIAN COUNTIES...

AT 105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HACKETT TO HOWE TO WISTER TO SUMMERFIELD TO 8 MILES
NORTH OF WILBURTON...MOVING SOUTHEAST AT 40 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MIDLAND...
HARTFORD...ARKOLA...WITCHERVILLE...HUNTINGTON...PATTERSON...
HEAVENER...DAYTON...MANSFIELD...CROSSROADS...MILLTOWN...LIBERTY...RED
OAK...SUMMERFIELD AND HODGEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3510 9415 3507 9423 3496 9422 3495 9437
      3492 9444 3480 9445 3480 9515 3505 9550
      3510 9523 3513 9481 3529 9451 3515 9412
TIME...MOT...LOC 0606Z 294DEG 35KT 3514 9436 3494 9455
          3493 9470 3486 9491 3503 9533

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 12:02 AM CDT, 7 minutes earlier.

Area forecast discussion, May 14, 12:02 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1202 AM CDT THU MAY 14 2009

...AVIATION...

.DISCUSSION...
A LINE OF SEVERE THUNDERSTORMS WILL WILL CONTINUE TO MOVE ACROSS
THE REGION... AFFECTING KMLC... AND ARKANSAS TAF SITES OVER THE
NEXT FEW HOURS. THIS WILL PRODUCE INTERMITTENT IFR CONDITIONS AT
THOSE SITES. VFR CONDITIONS UNDER OVERCAST SKIES WILL PREVAIL AT KRVS
AND KTUL... AND WILL RETURN TO THE OTHER TAF SITES AFTER THE LINE
OF STORMS PASSES.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...06
Hazardous weather outlook, May 13, 5:11 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
511 PM CDT WED MAY 13 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
511 PM CDT WED MAY 13 2009

...SEVERE WEATHER EXPECTED TONIGHT WITH AREAS OF HEAVY RAIN...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...REST OF TONIGHT.
TORNADO RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

FLASH FLOOD.
RISK...ELEVATED.
AREA....
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...EARLY EVENING.

AREA AT GREATEST RISK...ALL EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.

DISCUSSION...
CONDITIONS CONTINUE TO FAVOR THE DEVELOPMENT OF SEVERE WEATHER
ACROSS THE REGION ALONG AND AHEAD OF AN ADVANCING COLD FRONT EARLY
THIS EVENING. A CAPPING INVERSION HAS ALLOWED STRONG INSTABILITY
TO BUILD SOUTH OF THE FRONTAL BOUNDARY. HOWEVER... THE CAP HAS
SUFFICIENTLY WEAKENED AS EXPECTED... ALLOWING STORMS TO DEVELOP
ALONG THE FRONT.

THE INITIAL STAGES OF CONVECTION WILL FAVOR SUPERCELLS WITH
TORNADIC POTENTIAL AND VERY LARGE HAIL. THE STRONGEST WIND FIELDS
WILL REMAIN WELL NORTH OF THE REGION WHICH IS LIKELY TO LEAD TO
STORMS ORGANIZING ALONG THE FRONTAL BOUNDARY AND PUSHING SOUTHWARD
AS THEIR COMBINED OUTFLOW BOUNDARY STRENGTHENS. THIS SCENARIO WILL
LIMIT THE TORNADIC POTENTIAL WITH TIME. ALTHOUGH THE STRONG
INSTABILITY WILL MAINTAIN THE POTENTIAL FOR SIGNIFICANT HAIL AND
OUTFLOW WINDS THROUGHOUT THE EVENING AND INTO THE OVERNIGHT HOURS.

THE FRONTAL BOUNDARY RESPONSIBLE FOR THE STORM INITIATION WILL BE
SLOW MOVING AND EXPECTED TO STALL ACROSS THE SOUTHERN PORTION OF
THE FORECAST AREA OVERNIGHT. THIS WILL PROVIDE A ZONE FOR REPEATED
STORM DEVELOPMENT ACROSS THE REGION... WITH EXCESSIVE RAINFALL
ACROSS THE FORECAST AREA. A FLASH FLOOD WATCH IS IN EFFECT FOR THE
FORECAST AREA TONIGHT... WITH A FLOOD WATCH FOR SEVERAL RIVERS
ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO THE WEEKEND... WITH
YET ANOTHER ROUND OF HEAVY RAIN POSSIBLE LATE FRIDAY INTO
SATURDAY.  SHOULD THIS HEAVY RAIN DEVELOP... THEN BOTH
FLASH FLOODING AND RIVER FLOODING WILL BE A CONCERN OVER
THE WEEKEND.  THE WEATHER PATTERN LOOKS TO CHANGE BY EARLY
NEXT WEEK WITH POTENTIAL FOR A DRY PERIOD ACROSS THE AREA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, May 13, 10:52 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     TAHLEQUAH               35.92N 94.97W
05/13/2009  E60 MPH          CHEROKEE           OK   AMATEUR RADIO

            DIME SIZED HAIL REPORTED AS WELL.

&&

PBS
Local storm report, May 13, 11:04 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1104 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1103 PM     HAIL             OKMULGEE                35.62N 95.96W
05/13/2009  E0.75 INCH       OKMULGEE           OK   AMATEUR RADIO

&&

PBS
Local storm report, May 13, 11:13 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 PM     HAIL             TULSA                   36.13N 95.92W
05/13/2009  E0.75 INCH       TULSA              OK   AMATEUR RADIO

            MINGO AND 91ST

&&

PBS
Local storm report, May 13, 11:36 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1136 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     TSTM WND DMG     WESTVILLE               35.99N 94.57W
05/13/2009                   ADAIR              OK   EMERGENCY MNGR

            SOME ROOF DAMAGE TO BUILDINGS

&&

SFP
Local storm report, May 13, 11:45 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1145 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND GST     10 NE EUFAULA           35.39N 95.46W
05/13/2009  E70 MPH          MCINTOSH           OK   EMERGENCY MNGR

            SPOTTER REPORTED 70 MPH WIND AT TIGER MOUNTAIN

&&

BAS
Local storm report, May 13, 11:58 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1158 PM CDT WED MAY 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     NON-TSTM WND GST EUFAULA                 35.29N 95.58W
05/13/2009  E70 MPH          MCINTOSH           OK   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

&&

PBS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:22 PM CDTSevere Thunderstorm WarningTSAOsage, Washington53 min
May 13, 8:03 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee57 min
May 13, 8:11 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington64 min
May 13, 8:16 PM CDTSpecial Weather StatementTSACraig, Nowata44 min
May 13, 8:34 PM CDTTornado WarningTSANowata, Osage, Washington41 min
May 13, 8:54 PM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more66 min
May 13, 9:09 PM CDTSevere Thunderstorm WarningTSACraig, Ottawa81 min
May 13, 9:10 PM CDTRiver Flood WatchTSAMuskogee3 hr
May 13, 9:38 PM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Tulsa, Wagoner52 min
May 13, 9:45 PM CDTTornado WarningTSACraig, Ottawa45 min
May 13, 9:49 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee44 min
May 13, 9:50 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Osage, Tulsa, Wagoner55 min
May 13, 10:00 PM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa30 min
May 13, 10:06 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee24 min
May 13, 10:21 PM CDTAreal Flood AdvisoryTSAMayes, Rogers, Tulsa, Wagoner54 min
May 13, 10:22 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa53 min
May 13, 10:29 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Rogers and 1 more61 min
May 13, 10:38 PM CDTAreal Flood AdvisoryTSAOsage, Tulsa112 min
May 13, 10:43 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Rogers, Tulsa, Wagoner49 min
May 13, 10:46 PM CDTFlash Flood WarningTSAOsage, Rogers, Tulsa, Wagoner2 hr
May 13, 10:47 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee58 min
May 13, 11:08 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, LeFlore, Muskogee, Sequoyah67 min
May 13, 11:13 PM CDTAreal Flood AdvisoryTSACherokee, Creek, Tulsa, Wagoner2 hr
May 13, 11:31 PM CDTSevere Thunderstorm WarningTSACherokee, Haskell, LeFlore, McIntosh, Muskogee, Okmulgee and 2 more59 min
May 14, 12:04 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah56 min
May 14, 12:13 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha62 min
May 14, 1:04 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha71 min
May 14, 1:28 AM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah92 min
May 14, 1:55 AM CDTSevere Thunderstorm WarningTSAChoctaw, LeFlore, Pittsburg, Pushmataha75 min
May 14, 8:01 AM CDTSpecial Weather StatementTSAMcIntosh29 min
May 13, 9:02 PM CDTRiver Flood WarningTSACrawford, Sebastian4 days
May 13, 10:25 PM CDTSpecial Weather StatementTSABenton35 min
May 13, 10:37 PM CDTSpecial Weather StatementTSAMadison23 min
May 13, 11:20 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington55 min
May 13, 11:52 PM CDTAreal Flood AdvisoryTSABenton, Carroll113 min
May 13, 11:57 PM CDTSevere Thunderstorm WarningTSACarroll, Madison, Washington63 min
May 14, 1:00 AM CDTSevere Thunderstorm WarningTSAFranklin, Sebastian30 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Severe Thunderstorm Warnings in Arkansas, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.